Публикация №5511

Название публикацииSENSITIVITY FOR THE SMOLUCHOWSKI EQUATION
Название на другом языке
Тип публикацииСтатья
ИзданиеJOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2011
Том44
Номер24
ГлаваНе задан
Страницы245004
АннотацияНе задан
АвторыBailleul I. F.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2006) KINETIC EQUATIONS FOR THE PURE JUMP MODELS OF K-NARY INTERACTING PARTICLE SYSTEMS

(2006) ON THE REGULARITY OF SOLUTIONS TO THE SPATIALLY HOMOGENEOUS BOLTZMANN EQUATION WITH POLYNOMIALLY GROWING COLLISION KERNEL

(2010) THE CENTRAL LIMIT THEOREM FOR THE SMOLUCHOVSKI COAGULATION MODEL